Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 15, NWS El Paso, TX

April 25, 20167 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 25, 2016, 8:15 PM MDT for 7 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 26, 2016, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2016, 8:15 PM MDT (02:15 UTC)
In effect from
Apr 26, 2016, 1:00 PM MDT
Expired
Apr 26, 2016, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4406 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

718 
WWUS84 KEPZ 260215
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
815 PM MDT MON APR 25 2016

...WINDY AND DRY CONDITIONS FOR UPCOMING WEEK...

.A STRONG UPPER LOW WILL SLOWLY MOVE INTO THE SOUTHERN AND
CENTRAL ROCKIES TUESDAY WITH STRONG WESTERLY WINDS. THESE STRONG
WEST WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT
FOR MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET. THE LOW
HUMIDITY AND STRONG WINDS OF 25 TO 35 MPH...WILL CONTINUE TO
CREATE CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY AFTERNOON AND
EVENING.

NMZ111>113-TXZ055-056-261400-
/O.UPG.KEPZ.FW.A.0012.160426T1900Z-160427T0200Z/
/O.NEW.KEPZ.FW.W.0015.160426T1900Z-160427T0200Z/
/O.CON.KEPZ.FW.W.0014.000000T0000Z-160426T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
815 PM MDT MON APR 25 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR
LOW HUMIDITIES AND STRONG WINDS FOR FIRE WEATHER ZONES
055...056...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT TUESDAY. THE PREVIOUS FIRE WEATHER WATCH HAS BEEN UPGRADED TO
THIS WARNING.


* TUESDAY WIND ...WEST- NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40
  MPH

* TUESDAY HUMIDITY...7 TO 13 PERCENT

* TUESDAY HIGHEST THREAT...MAINLY LOWLANDS BELOW 7500 FEET. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NMZ110-260315-
/O.CON.KEPZ.FW.W.0014.000000T0000Z-160426T0300Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
815 PM MDT MON APR 25 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE
110...

* WIND...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* HIGHEST THREAT...IS LOCATED ALONG AND WEST OF THE RIO GRANDE 
  WHERE WINDS WILL BE STRONGEST.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

20
1 follow-up statement
016 
WWUS84 KEPZ 261347
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
747 AM MDT TUE APR 26 2016

...WINDY AND DRY CONDITIONS FOR UPCOMING WEEK...

.A STRONG UPPER LOW WILL SLOWLY MOVE THROUGH THE SOUTHERN AND
CENTRAL ROCKIES TODAY WITH STRONG WESTERLY SURFACE WINDS OF 20 TO
30 MPH EXPECTED ACROSS THE AREA. LOW MOISTURE AND STRONG WEST
WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT FOR
MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET. CRITICAL FIRE
WEATHER CONDITIONS WILL BE MET THIS AFTERNOON AND EARLY EVENING. 

NMZ111>113-TXZ055-056-270200-
/O.CON.KEPZ.FW.W.0015.160426T1900Z-160427T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
747 AM MDT TUE APR 26 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE
WEATHER ZONES 055...056...111...112 AND 113...

* WIND WEST- NORTHWEST ...20 TO 30 MPH WITH GUSTS TO 40 MPH

* HUMIDITY...7 TO 13 PERCENT

* HIGHEST THREAT...MAINLY LOWLANDS BELOW 7500 FEET.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

LUNDEEN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 25, 3:02 PM MDT, 5 hours 13 minutes earlier.

Area forecast discussion, Apr 25, 3:02 PM MDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
302 PM MDT MON APR 25 2016

.SYNOPSIS...
TODAY AND TOMORROW WILL BE WINDY AND DUSTY AS STORM SYSTEM CROSSES
THE AREA. THIS STORM SYSTEM WILL BE ACCOMPANIED BY A PACIFIC COLD
FRONT THAT WILL DROP HIGH TEMPERATURES FOR TOMORROW DOWN ABOUT 10
DEGREES. WEDNESDAY WILL BE THE NICEST DAY OF THE WEEK...WINDS WILL
BACK OFF AND HIGH TEMPERATURES WILL WARM BACK UP TO NEAR NORMAL
VALUES. THURSDAY THROUGH MONDAY TWO MORE STORMS WILL MOVE THROUGH
THE REGION. THESE STORMS WILL BRING WINDS BACK TO THE AREA
THURSDAY THROUGH SUNDAY WITH THE POSSIBILITY OF RAIN FRIDAY
THROUGH MONDAY.

&&

.DISCUSSION...
THE FIRST IN A STRING OF TROUGHS HAS BEGUN TO MOVE TOWARD THE
AREA...AND AS PREVIOUSLY FORECASTED...WINDS HAVE BEGUN TO PICK UP
ACROSS THE CWA WITH AREAS OF BLOWING DUST. WINDS WILL REMAIN IN
THE BREEZY TO WINDY CATEGORY THROUGH TOMORROW EVENING. AS A
RESULT...THE WIND ADVISORY CURRENTLY BLANKETING THE AREA WILL
REMAIN IN EFFECT THROUGH TONIGHT AT 8 PM MDT FOR MUCH OF THE AREA
AND WHILE THE EAST SLOPES OF THE FRANKLIN MOUNTAINS WILL REMAIN UNDER
WIND ADVISORY UNTIL 8AM TOMORROW.

TODAY'S STORM SYSTEM WILL CONTINUE TO MOVE EASTWARD TUESDAY
REDUCING WIND SPEEDS FOR TOMORROW. HOWEVER...THE ENTIRE AREA WILL
REMAIN BREEZY WITH EASTERN ZONES SEEING THE HIGHEST WINDS. I WAS
ON THE FENCE ABOUT ISSUING A NEW WIND ADVISORY FOR TUESDAY FOR
THE EASTERN ZONES BUT HAVE DECIDED NOT TO. TOMORROW WINDS WILL BE
WEST-NORTHWESTERLY AND HIGH TEMPERATURES WILL BE NEARLY 10
DEGREES LOWER THAN TODAY (THANKS TO A PACIFIC FRONT) SO MY
THINKING IS THAT WINDS WILL REMAIN JUST BELOW ADVISORY LEVELS.

WEDNESDAY WILL BE THE NICEST DAY OF THE WEEK. SHORTWAVE RIDGING
WILL FILL IN RIGHT BEHIND TODAY AND TOMORROW'S WIND MAKER AND
TEMPERATURES WILL WARM BACK UP TO NEAR NORMAL VALUES. THE NICE
WEATHER WON'T LAST LONG...BY THURSDAY AFTERNOON THE SECOND UPPER
LEVEL LOW PRESSURE SYSTEM DROPS DOWN OVER THE SOUTHWESTERN STATES.
THIS WILL RESULT IN OUR WINDS INCREASING BACK INTO THE BREEZY TO
WINDY CATEGORY THURSDAY THROUGH SUNDAY. THIS SYSTEM DOES NOT LOOK
AS INTENSE AS TODAYS SYSTEM BUT THERE COULD BE JUST ENOUGH
MOISTURE WITH IT TO INITIATE SOME SHOWERS OFF IN THE MOUNTAINS
FRIDAY...SATURDAY AND SUNDAY.

LATE SATURDAY INTO EARLY SUNDAY...A THIRD UPPER LOW STARTS TO
FORM NORTHEAST OF THE REGION AND MOVE SOUTH TOWARDS THE CWA. THIS
LOW...ACCORDING TO THE GFS...WILL BE ACCOMPANIED BY A DECENT
AMOUNT OF MOISTURE. THE RESULT COULD BE PRECIPITATION FOR THE
MOUNTAIN AREAS SUNDAY AND FOR MUCH OF THE AREA MONDAY.

&&

.AVIATION...26/00Z-27/00Z...
LARGE UPR LEVEL LOW PRESSURE SYSTEM
MOVING INTO THE REGION WILL CONTINUE TO GENERATE WINDS 230-270/20-
35G45 KT MOST AREAS UNTIL 03-04Z...FALLING BELOW 15KT THROUGH 16Z.
EAST SLOPES AREA MTNS WL SEE SUSTAINED WIND SPEEDS ABV 15
KTS...WITH A FEW GUSTS TOPPING 50 KTS OVERNIGHT. PACIFIC COOL
FRONT MOVES ACROSS BETWEEN 13Z AND 17Z TUESDAY...SHIFTING WINDS
270-290 WITH SPEEDS 20-25 KTS AND GUSTS TO 35 KTS. MDT TURBC
SFC-150 THROUGH 03Z...THEN MDT TURBC 030-150 THROUGH 15Z TUESDAY.
MDT TURBC REACHING THE SFC AGAIN AFT 15Z TUE. SKY FEW-SCT090-050
SCT130-170.

&&

.FIRE WEATHER...
BREEZY TO WINDY WEST-SOUTHWEST WINDS REST OF CONTINUES FOR ALL
AREAS TODAY. WEAK PACIFIC COLD FRONT MOVES THROUGH TUESDAY
MORNING...SHIFTING WINDS TO WEST-NORTHWEST. WINDS TUESDAY WILL BE
JUST A TAD LIGHTER...WITH HIGHS ROUGHLY 7-11 DEGREES COOLER WITH
THE FRONT. WINDS WILL BE JUST A TAD LIGHTER TUESDAY...FOLLOWED BY
A BRIEF BREAK ON WEDNESDAY. WINDS RETURN TO THURSDAY-SATURDAY...AS
ANOTHER UPPER LEVEL LOW MOVES INTO THE REGION. A BACK DOOR COOL
FRONT MAY MOVE IN FROM THE NORTHEAST SUNDAY NIGHT OR NEXT MONDAY
AND WOULD BRING A WIND SHIFT TO THE EAST OT NORTHEAST.

LOWLAND MIN RH THROUGH THURSDAY WILL RANGE FROM THE SINGLE DIGITS TO
LOWER TEENS. MOUNTAIN READINGS WILL RANGE FROM THE MIDDLE TEENS TO
LOWER 20S. CHANCE OF STORMS FRIDAY-MONDAY MAINLY OVER AREA MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 58  74  50  79 /   0   0   0   0
SIERRA BLANCA           53  75  47  77 /   0   0   0   0
LAS CRUCES              50  70  42  76 /   0   0   0   0
ALAMOGORDO              51  70  43  76 /   0   0   0   0
CLOUDCROFT              36  48  32  55 /   0   0   0   0
TRUTH OR CONSEQUENCES   48  67  43  75 /   0   0   0   0
SILVER CITY             40  60  36  69 /   0   0   0   0
DEMING                  48  69  39  77 /   0   0   0   0
LORDSBURG               43  68  37  77 /   0   0   0   0
WEST EL PASO METRO      57  74  50  79 /   0   0   0   0
DELL CITY               50  74  44  79 /   0   0   0   0
FORT HANCOCK            54  77  48  82 /   0   0   0   0
LOMA LINDA              53  69  46  74 /   0   0   0   0
FABENS                  55  76  47  81 /   0   0   0   0
SANTA TERESA            54  73  46  79 /   0   0   0   0
WHITE SANDS HQ          53  69  46  76 /   0   0   0   0
JORNADA RANGE           46  70  38  76 /   0   0   0   0
HATCH                   47  71  38  78 /   0   0   0   0
COLUMBUS                50  72  40  78 /   0   0   0   0
OROGRANDE               54  70  46  77 /   0   0   0   0
MAYHILL                 43  56  37  65 /   0   0   0   0
MESCALERO               41  58  36  65 /   0   0   0   0
TIMBERON                41  57  36  63 /   0   0   0   0
WINSTON                 35  59  32  67 /   0   0   0   0
HILLSBORO               44  65  39  72 /   0   0   0   0
SPACEPORT               47  68  41  76 /   0   0   0   0
LAKE ROBERTS            34  60  29  67 /   0   0   0   0
HURLEY                  40  61  35  70 /   0   0   0   0
CLIFF                   34  65  32  73 /   0   0   0   0
MULE CREEK              33  62  29  71 /   0   0   0   0
FAYWOOD                 42  64  37  71 /   0   0   0   0
ANIMAS                  46  70  38  78 /   0   0   0   0
HACHITA                 45  70  37  78 /   0   0   0   0
ANTELOPE WELLS          47  70  39  77 /   0   0   0   0
CLOVERDALE              44  67  39  73 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...BLOWING DUST ADVISORY UNTIL 8 PM MDT THIS EVENING FOR NMZ404>407-
     410>413.

     RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NMZ110>113.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR NMZ111>113.

     WIND ADVISORY UNTIL 8 AM MDT TUESDAY FOR NMZ413-415-416.

     WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR NMZ401>412-414.

TX...BLOWING DUST ADVISORY UNTIL 8 PM MDT THIS EVENING FOR TXZ418>420-
     423.

     RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR TXZ055-056.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR TXZ055-056.

     WIND ADVISORY UNTIL 8 AM MDT TUESDAY FOR TXZ419.

     WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR TXZ418.

&&

PAZOS/TRIPOLI
Hazardous weather outlook, Apr 25, 6:26 AM MDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
626 AM MDT MON APR 25 2016

NMZ404>407-410-411-413-417-TXZ418>424-261230-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
626 AM MDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL CREATE VERY STRONG
WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH POSSIBLE. ALONG WITH
THESE WINDS WE WILL HAVE AREAS OF BLOWING DUST WHICH WILL REDUCE
VISIBILITIES TO 1 MILE OR LESS DURING THE LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WE WILL SEE ANOTHER ROUND OF VERY STRONG WINDS AND BLOWING DUST ON
TUESDAY. WE WILL SEE CALMER CONDITIONS ON WEDNESDAY...BEFORE
BREEZY TO WINDY CONDITIONS RETURN FOR THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

NMZ401>403-408-409-412-414>416-261230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
626 AM MDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO AND SOUTHWEST NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL CREATE VERY STRONG
WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WE WILL SEE ANOTHER ROUND OF VERY STRONG WINDS ON TUESDAY. WE
WILL SEE CALMER CONDITIONS ON WEDNESDAY...BEFORE BREEZY TO WINDY
CONDITIONS RETURN FOR THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.